Tags

Type your tag names separated by a space and hit enter

Massive diphenhydramine overdose resulting in death.
Ann Emerg Med. 1982 Apr; 11(4):212-3.AE

Abstract

Overdosage of diphenhydramine may result in the development of anticholinergic symptoms, seizures, and coma. A fatal outcome following a diphenhydramine overdose does not commonly occur. This report describes the largest documented overdosage of diphenhydramine (7.5 g) which resulted in the death of a 14-year-old girl. The patient initially developed seizures following by cardiac conduction and hemodynamic compromise resulting in death despite life support measures.

Authors

No affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

7073039

Citation

Krenzelok, E P., et al. "Massive Diphenhydramine Overdose Resulting in Death." Annals of Emergency Medicine, vol. 11, no. 4, 1982, pp. 212-3.
Krenzelok EP, Anderson GM, Mirick M. Massive diphenhydramine overdose resulting in death. Ann Emerg Med. 1982;11(4):212-3.
Krenzelok, E. P., Anderson, G. M., & Mirick, M. (1982). Massive diphenhydramine overdose resulting in death. Annals of Emergency Medicine, 11(4), 212-3.
Krenzelok EP, Anderson GM, Mirick M. Massive Diphenhydramine Overdose Resulting in Death. Ann Emerg Med. 1982;11(4):212-3. PubMed PMID: 7073039.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Massive diphenhydramine overdose resulting in death. AU - Krenzelok,E P, AU - Anderson,G M, AU - Mirick,M, PY - 1982/4/1/pubmed PY - 1982/4/1/medline PY - 1982/4/1/entrez SP - 212 EP - 3 JF - Annals of emergency medicine JO - Ann Emerg Med VL - 11 IS - 4 N2 - Overdosage of diphenhydramine may result in the development of anticholinergic symptoms, seizures, and coma. A fatal outcome following a diphenhydramine overdose does not commonly occur. This report describes the largest documented overdosage of diphenhydramine (7.5 g) which resulted in the death of a 14-year-old girl. The patient initially developed seizures following by cardiac conduction and hemodynamic compromise resulting in death despite life support measures. SN - 0196-0644 UR - https://www.unboundmedicine.com/medline/citation/7073039/Massive_diphenhydramine_overdose_resulting_in_death_ L2 - https://linkinghub.elsevier.com/retrieve/pii/S0196-0644(82)80501-5 DB - PRIME DP - Unbound Medicine ER -